# SDR 2003FA0001082

- Difficulty date: October 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CYLINDER RECEIVED FOR TBO REPAIR.  CYLINDER HEAD IS CRACKED FROM TOP SPARK PLUG BOSS AROUND THE DOME AREA ON THE EXHAUST SIDE OF THE HEAD, ALL THE WAY TO THE LOWER SPARK PLUG BOSS. NO EVIDENCE OF COMBUSTION PRODUCTS ON THE OUTSIDE OF THE CYLINDER HEAD SO CRACK HAS NOT PROGRESSED COMPLETELY THROUGH THE CYLINDER HEAD WALL.  PART IS REJECTED.
